# SDR COMA0260639

- Difficulty date: November 9, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N976CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7151
- Aircraft time: 14,942 hours, 13,808 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Part number: 8575D100401
- Condition: Broken
- Location: R/H #4
- Stage of operation: DE
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 6011 FLAPS FAILED AT 0 DEGREES.REPLACED THE R/H #4 FLAP FLEX DRIVE.
